# SDR 2004UALA00973

- Difficulty date: October 24, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N303UA
- Make and model: Boeing 737322
- Aircraft serial: 23644
- Aircraft time: 51,856 hours, 30,437 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHTS INOP.  REPLACED BATTERY PACK IN CEILING CENTER LEFT SIDE NEAR DOOR 2L.
